| Model Number |
IPN000320 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, "error detected by hospital service engineers during check.'system running on battery' alarm when switched on even if connected to the main; green led doesn't switch on power supply failure".No patient involvement.
Additional Manufacturer Narrative
(b)(4) returned for investigation was a condor power supply.The sample was returned in a brown cardboard box with protective shipping packaging.Visual inspection of the power supply was performed and no abnormality was noted.The power supply was installed into a known good ac2 for functional testing.The pump powered up successfully; however, the ac power was not detected and issued "system running on battery power".The iabp was run on battery until the iabp shut down.The battery was then left to charge in the iabp for over 9 hours.The power supply voltage check was performed per ac2 series service manual and all output voltages were not present along with blank screen on power-up.An examination of the device history record (dhr) could not be completed because the dhr information was unavailable, but the service history information was reviewed for the reported complaint.There were no problems identified during the review of the service history for this device.The reported complaint of "power supply failure" is confirmed.The system failed to power-up after fully discharging the battery and no voltage outputs were present.The specifications were not met during the complaint investigation due to no output voltages.The root cause of the power supply voltage output failure is undetermined.No further action required at this time.This will be monitored for any developing trends.Other remarks: n/a corrected data: n/a.
Event or Problem Description